# SDR COMA9660172

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 428853
- Condition: Malfunction
- Location: E/E Bay
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND LIFT DUMP UNSAFE MESSAGE ON EICAS.  REPLACED THE ANTI-SKID CONTROL BOX.
